Separability of the third-order differential operator given on the whole plane

Authors

  • A.O. Suleimbekova

DOI:

https://doi.org/10.31489/2022m1/109-117

Keywords:

resolvent, third-order differential operator, separability

Abstract

In this paper, in the space L2(R2), we study a third-order differential operator with continuous coefficients in R (-∞ , +∞). Here, these coefficients can be unlimited functions at infinity. In addition under some restrictions on the coefficients, the bounded invertibility of the given operator is proved and a coercive estimate is obtained, i.e. separability is proved.

Downloads

Published

2022-03-30

How to Cite

Suleimbekova, A. (2022). Separability of the third-order differential operator given on the whole plane. Bulletin of the Karaganda University. Mathematics Series, 105(1), 109–117. https://doi.org/10.31489/2022m1/109-117

Issue

Section

MATHEMATICS